![]() |
Volumn 84, Issue 25, 2000, Pages 5760-5763
|
Dispersion-induced dynamical transition in parametric solitary waves
|
Author keywords
[No Author keywords available]
|
Indexed keywords
DIFFERENTIAL EQUATIONS;
FREQUENCIES;
MATHEMATICAL TRANSFORMATIONS;
NONLINEAR OPTICS;
PHASE TRANSITIONS;
SOLITONS;
WAVE PROPAGATION;
DYNAMICAL SOLITARY WAVE;
KOLMOGOROV-PETROVSKII-PISKUNOV CONJECTURE;
PARAMETRIC SOLITARY WAVE;
SYMBIOTIC QUADRATIC SOLITARY;
TRAVELING PHASE DEFECT;
DISPERSION (WAVES);
|
EID: 17544377288
PISSN: 00319007
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevLett.84.5760 Document Type: Article |
Times cited : (20)
|
References (12)
|